MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT XL 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT XL 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVXL6
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device at c3-4 on (b)(6) 2026.Patient had symptoms consistent with stenosis and kyphosis, and implant subsidence was seen on imaging.The vivo was removed on (b)(6) 2026 and replaced with a three level acdf.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the levels outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was not returned following the removal surgery therefore no device evaluation could be completed.Imaging was provided that showed implant subsidence.There were no anomalies identified during the complaint investigation.The removal was completed due to implant subsidence.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (76yo, male) was implanted with a pdc vivo device at c3-4 on (b)(6) 2026.Patient had symptoms consistent with stenosis and kyphosis, and implant subsidence was seen on imaging.The vivo was removed on (b)(6) 2026 and replaced with a three level acdf.

Brand Name
PRODISC C VIVO US IMPLANT XL 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra dr suite 100
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25519961
Report Number3007494564-2026-00059
Device Sequence Number10553708
Product Code MJO
UDI-Device Identifier00843193113801
UDI-Public(01)00843193113801(17)300630(10)2025-0714
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVXL6
Device Catalogue NumberN/A
Device Lot Number2025-0714
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale